Alert archive / Kentucky / Freeze Warnings in 2017
Freeze Warning 4, NWS Louisville, KY
NWS Louisville, KY issued this freeze warning at Mar 15, 2017, 3:29 PM EDT for 16 counties in Kentucky. It took effect at Mar 16, 2017, 9:00 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2017, 3:29 PM EDT (19:29 UTC)
- In effect from
- Mar 16, 2017, 9:00 PM EDT
- Expired
- Mar 17, 2017, 6:47 AM EDT
- In force
- 10 hr
- Issued by
- NWS Louisville, KY
Counties Bourbon County, KY, Boyle County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Fayette County, KY, Garrard County, KY, Harrison County, KY, Jessamine County, KY, Lincoln County, KY, Madison County, KY, Mercer County, KY, Nicholas County, KY, Russell County, KY, Scott County, KY, Woodford County, KY
The radar
The Jackson,KY radar (KJKL), 114 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1211 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
847 WWUS73 KLMK 151929 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 329 PM EDT Wed Mar 15 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THURSDAY... KYZ036-037-040>043-047>049-055>057-066-067-078-082-160900- /O.NEW.KLMK.FZ.W.0004.170317T0100Z-170317T1300Z/ /O.CON.KLMK.FZ.W.0003.000000T0000Z-170316T1500Z/ Scott-Harrison-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine- Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell-Clinton- Including the cities of Georgetown, Cynthiana, Versailles, Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, Winchester, Danville, Lancaster, Richmond, Liberty, Stanford, Jamestown, and Albany 329 PM EDT Wed Mar 15 2017 /229 PM CDT Wed Mar 15 2017/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THURSDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM EDT /8 PM CDT/ THURSDAY TO 9 AM EDT /8 AM CDT/ FRIDAY... The National Weather Service in Louisville has issued a Freeze Warning, which is in effect from 9 PM EDT /8 PM CDT/ Thursday to 9 AM EDT /8 AM CDT/ Friday. * TEMPERATURE...Morning lows dipping into upper 20s to low 30s for several hours. * IMPACTS...Plants and vegetation ahead of schedule that have not been killed by previous freezes could be impacted. Continue to take precautions to protect any sensitive plants and vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ INZ076>079-083-084-089>092-KYZ023>035-038-039-045-046-053-054- 061>065-070>077-081-160900- /O.CON.KLMK.FZ.W.0003.000000T0000Z-170316T1500Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Nelson-Larue-Marion-Butler-Edmonson-Hart-Green-Taylor-Logan- Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Cumberland- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Bardstown, Springfield, Hodgenville, Lebanon, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, and Burkesville 329 PM EDT Wed Mar 15 2017 /229 PM CDT Wed Mar 15 2017/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THURSDAY... * TEMPERATURE...morning lows dipping into the teens to around 20. * IMPACTS...For commercial growers, especially those with vulnerable pear and apple trees in an advanced budding and bloom stage, these temperatures will be hazardous. For gardeners it will be prudent to protect sensitive plants exposed to prolonged sub-freezing temperatures during night time and the early morning hours through at least Thursday. Those with livestock or pets should also make sure that fresh water is available and does not become frozen overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
5 follow-up statements
398 WWUS73 KLMK 160741 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 341 AM EDT Thu Mar 16 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THURSDAY... KYZ036-037-040>043-047>049-055>057-066-067-078-082-162000- /O.CON.KLMK.FZ.W.0003.000000T0000Z-170316T1500Z/ /O.CON.KLMK.FZ.W.0004.170317T0100Z-170317T1300Z/ Scott-Harrison-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine- Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell-Clinton- Including the cities of Georgetown, Cynthiana, Versailles, Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, Winchester, Danville, Lancaster, Richmond, Liberty, Stanford, Jamestown, and Albany 341 AM EDT Thu Mar 16 2017 /241 AM CDT Thu Mar 16 2017/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM EDT /8 PM CDT/ THIS EVENING TO 9 AM EDT /8 AM CDT/ FRIDAY... * TEMPERATURE...Early morning temperatures will drop into the upper teens. Temperatures tonight are expected to drop back into the upper 20s for a time before rising to near freezing by sunrise Friday. * IMPACTS...Plants and vegetation ahead of schedule that have not been killed by previous freezes could be impacted. Continue to take precautions to protect any sensitive plants and vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ INZ076>079-083-084-089>092-KYZ023>035-038-039-045-046-053-054- 061>065-070>077-081-161500- /O.CON.KLMK.FZ.W.0003.000000T0000Z-170316T1500Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Nelson-Larue-Marion-Butler-Edmonson-Hart-Green-Taylor-Logan- Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Cumberland- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Bardstown, Springfield, Hodgenville, Lebanon, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, and Burkesville 341 AM EDT Thu Mar 16 2017 /241 AM CDT Thu Mar 16 2017/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING... * TEMPERATURE...Low temperatures this morning will drop into the mid to upper teens before warming after sunrise. * IMPACTS...For commercial growers, especially those with vulnerable pear and apple trees in an advanced budding and bloom stage, these temperatures will be hazardous. For gardeners it will be prudent to protect sensitive plants exposed to prolonged sub-freezing temperatures during night time and the early morning hours through at least Thursday. Those with livestock or pets should also make sure that fresh water is available and does not become frozen overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
546 WWUS73 KLMK 161452 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 1052 AM EDT Thu Mar 16 2017 KYZ036-037-040>043-047>049-055>057-066-067-078-082-162300- /O.EXP.KLMK.FZ.W.0003.000000T0000Z-170316T1500Z/ /O.CON.KLMK.FZ.W.0004.170317T0100Z-170317T1300Z/ Scott-Harrison-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine- Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell-Clinton- Including the cities of Georgetown, Cynthiana, Versailles, Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, Winchester, Danville, Lancaster, Richmond, Liberty, Stanford, Jamestown, and Albany 1052 AM EDT Thu Mar 16 2017 /952 AM CDT Thu Mar 16 2017/ ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM EDT /8 PM CDT/ THIS EVENING TO 9 AM EDT /8 AM CDT/ FRIDAY... ...FREEZE WARNING WILL EXPIRE AT 11 AM EDT /10 AM CDT/ THIS MORNING... * TEMPERATURE...Temperatures tonight are expected to drop back into the upper 20s for a time before rising to near freezing by sunrise Friday. * IMPACTS...Plants and vegetation ahead of schedule that have not been killed by previous freezes could be impacted. Continue to take precautions to protect any sensitive plants and vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ INZ076>079-083-084-089>092-KYZ023>035-038-039-045-046-053-054- 061>065-070>077-081-161600- /O.EXP.KLMK.FZ.W.0003.000000T0000Z-170316T1500Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Nelson-Larue-Marion-Butler-Edmonson-Hart-Green-Taylor-Logan- Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Cumberland- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Bardstown, Springfield, Hodgenville, Lebanon, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, and Burkesville 1052 AM EDT Thu Mar 16 2017 /952 AM CDT Thu Mar 16 2017/ ...FREEZE WARNING WILL EXPIRE AT 11 AM EDT /10 AM CDT/ THIS MORNING... Temperatures have risen to near freezing and will continue to climb into the 40s this afternoon. $$
155 WWUS73 KLMK 161920 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 320 PM EDT Thu Mar 16 2017 KYZ036-037-040>043-047>049-055>057-066-067-078-082-171300- /O.CON.KLMK.FZ.W.0004.170317T0100Z-170317T1300Z/ Scott-Harrison-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine- Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell-Clinton- Including the cities of Georgetown, Cynthiana, Versailles, Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, Winchester, Danville, Lancaster, Richmond, Liberty, Stanford, Jamestown, and Albany 320 PM EDT Thu Mar 16 2017 /220 PM CDT Thu Mar 16 2017/ ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM EDT /8 PM CDT/ THIS EVENING TO 9 AM EDT /8 AM CDT/ FRIDAY... * TEMPERATURE...Temperatures tonight are expected to drop back into the upper 20s for a time before rising to near freezing by sunrise Friday. * IMPACTS...Plants and vegetation ahead of schedule that have not been killed by previous freezes could be impacted. Continue to take precautions to protect any sensitive plants and vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 40
613 WWUS73 KLMK 170729 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 329 AM EDT Fri Mar 17 2017 KYZ036-037-040>043-047>049-055>057-066-067-078-082-171300- /O.CON.KLMK.FZ.W.0004.000000T0000Z-170317T1300Z/ Scott-Harrison-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine- Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell-Clinton- Including the cities of Georgetown, Cynthiana, Versailles, Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, Winchester, Danville, Lancaster, Richmond, Liberty, Stanford, Jamestown, and Albany 329 AM EDT Fri Mar 17 2017 /229 AM CDT Fri Mar 17 2017/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING... * TEMPERATURE...Temperatures early this morning will bottom out in the middle 20s and then begin to rise quickly after dawn. * IMPACTS...Plants and vegetation ahead of schedule that have not been killed by previous freezes could be impacted. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
001 WWUS73 KLMK 171047 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 647 AM EDT Fri Mar 17 2017 KYZ036-037-040>043-047>049-055>057-066-067-078-082-171200- /O.CAN.KLMK.FZ.W.0004.000000T0000Z-170317T1300Z/ Scott-Harrison-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine- Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell-Clinton- Including the cities of Georgetown, Cynthiana, Versailles, Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, Winchester, Danville, Lancaster, Richmond, Liberty, Stanford, Jamestown, and Albany 647 AM EDT Fri Mar 17 2017 /547 AM CDT Fri Mar 17 2017/ ...FREEZE WARNING IS CANCELLED... The National Weather Service in Louisville has cancelled the Freeze Warning. Temperatures across the region have warmed above freezing and the Freeze Warning has been cancelled early. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this freeze warning went out at Mar 15, 1:40 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Mar 15, 1:40 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
140 PM EDT Wed Mar 15 2017
.Short Term (Now through Thursday)...
Issued at 323 AM EDT Wed Mar 15 2017
...Hard Freeze Ongoing, Again Later Tonight...
Issuing Special Weather Statements for individual snow showers that
get a little more intense and could put down a quick dusting this
morning.
Temps have fallen well into the 20s on steady cold advection. Things
look on track for most readings to be in the upper teens or very low
20s by dawn. No changes to the Freeze Warning headline are planned.
1000-850 mb NNW flow is allowing for a fetch of moisture off of Lake
Michigan to work it's way down across central IN/western OH, with
some light returns showing up over our region. Have seen a few very
brief dustings on elevated surface on area webcams with these
showers. This fetch is expected to persist into the early afternoon
hours of Wednesday, although 1000-850 mb flow will back to a more NW
direction and will carry the bulk of the moisture across SE
Indiana/southern OH/NE Kentucky. May have to continue some flurry
mention for the later morning hours across our far NE. Elsewhere,
expect partly cloudy skies with high temps only reaching into the
mid and upper 30s. If that verifies, it will be nearly 20 degrees
below normal for this time of year. To add insult, gusty NW winds
will keep wind chill readings in the 20s throughout the day for most
spots.
Freeze Warning headline continues into later tonight as surface high
pressure settles near the area and good radiational cooling allows
temps to drop into the mid and upper teens.
Dry NW flow aloft and surface high pressure keep us dry and cool
through Thursday, although we will see a trend toward milder with
highs in the mid and upper 40s. Expect increasing cloud cover by
afternoon, however expect any precipitation chances to hold off
until Thursday night (long term discussion).
.Long Term (Thursday night through Tuesday)...
Issued at 323 AM EDT Wed Mar 15 2017
Thursday Night - Saturday...
A shortwave will dive into the northern Plains and Great Lakes
region by Friday and Friday night. Ahead of this feature, weak
surface low pressure will move into the Great Lakes. A weak warm
front lifts over the area Thursday night, where some light
overrunning precipitation could create a period of wintry mix before
changing to rain. Continued isentropic lift in the warm sector on
Friday will lead to likely rain showers. Finally, the cold front
associated with the system will pass Friday night into Saturday
where widespread rain showers are possible.
Overall, precip chances are lowest on Thursday night, but are in the
likely to categorical range Friday into Friday night.
By Saturday, closed upper low moves into the eastern Great Lakes,
with a dry slot working into our area behind the cold front. Should
be able to go mostly dry by daybreak Saturday as deepest moisture
will be centered around the upper low to our NE. Depending on
eventual strength and low track, we may need to keep some lingering
light rain chances on Saturday (most likely NE), but will keep dry
for now until models get a better handle on the strength/position of
the upper feature.
Temps Thursday night are critical for p-type, and it will be
challenging as a non-diurnal trend will likely occur. With surface
high pressure scooting off to the east on Thursday evening, temps
will be quick to drop off near freezing. As clouds and light
precipitation begin overnight temps should be slowly rising toward
dawn. So, mixed precipitation is possible for a period (especially
east) but is not expected to cause many, if any, impacts.
Look for highs in the mid 50s to near 60 on Friday in the warm
sector of the Great Lakes storm system. Lows Friday night should
only drop to the upper 30s and low 40s. A cool down arrives Saturday
behind the front. Look for low to mid 50s.
Saturday Night - Sunday Night...
Trough axis moves east Saturday night, with surface high pressure
and progressive upper ridging taking hold. This setup will keep us
dry with overnight lows on Saturday night on either side of
freezing. Sunday will bring highs around 50, with milder lows on
Sunday night in the mid 30s. These values are below normal for this
time of year.
Monday - Tuesday...
Zonal flow returns for the start of the new work week, and
precipitation chances will increase ahead of a Tuesday cold front.
Early Monday morning, we may run into the same situation as Thursday
night where light overrunning precipitation at onset could be a brief
wintry mix. Any mix should quickly change to rain by sunrise Monday.
In fact, highs should top out in the upper 50s and 60s. Tuesday
brings highs around 60 before cold frontal passage.
&&
.Aviation...(18Z TAF Issuance)
Issued at 138 PM EDT Wed Mar 15 2017
Cold northwesterly flow will continue across the region today.
Moisture from Lake Michigan has caused some low level clouds in the
area. These clouds are expected to lift leaving VFR conditions in
the area. VFR conditions are expected overnight and through most of
the day Thursday.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Freeze Warning until 11 AM EDT /10 AM CDT/ Thursday for
INZ076>079-083-084-089>092.
KY...Freeze Warning until 11 AM EDT /10 AM CDT/ Thursday for
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
&&
Short Term........BJS
Long Term.........BJS
Aviation..........KDWHazardous weather outlook, Mar 15, 3:43 AM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 343 AM EDT Wed Mar 15 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-160745- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 343 AM EDT Wed Mar 15 2017 /243 AM CDT Wed Mar 15 2017/ ...FREEZE WARNING IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THURSDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Lows in the teens to around 20 will occur this morning and are expected on later tonight. These temperatures will be hazardous to sensitive vegetation. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are welcome to report damage done to agricultural and horticultural vegetation by the cold temperatures. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. BJS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 10:04 PM EDT | Special Weather Statement | LMK | Oldham | 26 min |
| Mar 14, 10:38 PM EDT | Special Weather Statement | LMK | Shelby | 22 min |
| Mar 15, 3:50 AM EDT | Special Weather Statement | LMK | Jefferson | 25 min |
Nearby
Freeze Warnings in Kentucky, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.